# SDR IPXA12171521

- Difficulty date: January 24, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,319 hours, 6,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING CENTER FLAP UPPER SURFACE SKIN IS CHAFED IN 2 PLACES BETWEEN RIB 13 AND RIB 15 STR 2.6-2.8.  ACCOMPLISHED REPAIR ON RT WING CENTER FLAP UPPER SURFACE SKIN BETWEEN RIB 13 AND RIB 15 AT STR 2.6-2.8 IAW EO A300-5750-45869-A, PARA 6A.
